The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1996, volume: 159, number: 1-3

  1. David W. Bange, Anthony E. Barkauskas, Linda H. Host, Peter J. Slater
    Generalized domination and efficient domination in graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:1-11 [Journal]
  2. Moussa Benoumhani
    On Whitney numbers of Dowling lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:13-33 [Journal]
  3. Endre Boros, Vladimir Gurvich
    Perfect graphs are kernel solvable. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:35-55 [Journal]
  4. Ernest J. Cockayne, Odile Favaron, Christina M. Mynhardt
    Universal maximal packing functions of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:57-68 [Journal]
  5. René van Dal, Gert A. Tijssen, Zsolt Tuza, Jack A. A. van der Veen, Christina Zamfirescu, Tudor Zamfirescu
    Hamiltonian properties of Toeplitz graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:69-81 [Journal]
  6. Dikran Dikranjan, Alberto Policriti
    Complementation in the lattice of equivalence relations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:83-94 [Journal]
  7. Suohai Fan
    On End-regular graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:95-102 [Journal]
  8. Odile Favaron, Hao Li, Richard H. Schelp
    Strong edge colorings of graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:103-109 [Journal]
  9. R. W. Goldbach, H. L. Claasen
    Feasibility conditions for non-symmetric 3-class association schemes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:111-118 [Journal]
  10. Shai Gutner
    The complexity of planar graph choosability. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:119-130 [Journal]
  11. Yahya Ould Hamidoune, Anna S. Lladó, Oriol Serra
    Small cutsets in quasiminimal Cayley graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:131-142 [Journal]
  12. Erik R. Hauge, Tor Helleseth
    De Bruijn sequences, irreducible codes and cyclotomy. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:143-154 [Journal]
  13. Charles R. Johnson, Terry A. McKee
    Structural conditions for cycle completable graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:155-160 [Journal]
  14. Warren P. Johnson
    q-Extensions of identities of Abel-Rothe type. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:161-177 [Journal]
  15. Van Bang Le
    Gallai graphs and anti-Gallai graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:179-189 [Journal]
  16. Miroslav Ploscica, Miron Zelina
    Cancellation among finite unary algebras. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:191-198 [Journal]
  17. Daniel P. Sanders
    On circuits through five edges. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:199-215 [Journal]
  18. Rudolf Schneider
    On the chairman assignment problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:217-222 [Journal]
  19. Steven J. Winters
    Connected graphs with prescribed median and periphery. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:223-236 [Journal]
  20. Hacène Aït Haddadène, Sylvain Gravier
    On weakly diamond-free Berge graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:237-240 [Journal]
  21. Cheng Bo, Bolian Liu
    Some inequalities about connected domination number. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:241-245 [Journal]
  22. Oleg V. Borodin
    Irreducible graphs in the Grünbaum-Havel 3-colour problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:247-249 [Journal]
  23. Michael J. Caulfield
    Full and quarter plane complete infinite latin squares. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:251-253 [Journal]
  24. Manoj K. Chari
    Reversible shellings and an inequality for h-vectors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:255-259 [Journal]
  25. Leo G. Chouinard
    Bounding graphical t-wise balanced designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:261-263 [Journal]
  26. Virgil Domocos
    Minimal coverings of uniform hypergraphs and P-recursiveness. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:265-271 [Journal]
  27. M. Hirschhorn
    Calkin's binomial identity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:273-278 [Journal]
  28. Yoshiyasu Ishigami
    An extremal problem of d permutations containing every permutation of every t elements. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:279-283 [Journal]
  29. Clay Mauk, Saul Stahl
    Cubic graphs whose average number of regions is small. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:285-290 [Journal]
  30. Yue-Li Wang
    On the bondage number of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:291-294 [Journal]
  31. Xiang-De Zhang
    On the spiral property of the q-derangement numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1996, v:159, n:1-3, pp:295-298 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002